# SDR IXXA08SMN165S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT UPPER SURFACE OF CUSP EXTRUSION AFT FITTING CRACKED AT STATION 702.875 LONGERON 19 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED TREATED AND PRIMED FITTING AND AREA.  INSTALLED NEW FITTING IAW SRM 51-1-20D, REPAIR SPECIFICATION NUMBER 2003-05 DRAWING 3779874, DPS 4.707, SRM 51-1-8B, AND 51-3-1.
